RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2022 Volume 112, Issue 3, Pages 360–370 (Mi mzm13545)

This article is cited in 7 papers

Existence of Solutions to the Nonlinear Kantorovich Transportation Problem

V. I. Bogachevabcd, A. V. Rezbayevb

a Lomonosov Moscow State University
b National Research University "Higher School of Economics", Moscow
c St. Tikhon's Orthodox University, Moscow
d Moscow Center for Fundamental and Applied Mathematics

Abstract: We study the existence of solutions to the Kantorovich optimal transportation problem with a nonlinear cost functional generated by a cost function depending on the transport plan. We also consider the case of a cost function depending on the conditional measures of the transport plan. Broad sufficient conditions are obtained for the existence of optimal plans for Radon marginal distributions on completely regular spaces and a lower semicontinuous cost function.

Keywords: Kantorovich problem, conditional measure, nonlinear cost functional, cost function.

UDC: 517.97+517.987+517.988.3

Received: 14.04.2022

DOI: 10.4213/mzm13545


 English version:
Mathematical Notes, 2022, 112:3, 369–377

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025